Matematik modellashtirish yordamida murakkab jarayonlardagi tarqalish tenglamalarining taqribiy yechimlarini topish usullari

Methods for finding approximate solutions of diffusion-type equations in complex processes using mathematical modeling

Main Article Content

Saparova Aysanem Ajiniyazovna

Abstract

The paper studies methods for finding approximate solutions of parabolic spreading (diffusion-type) equations that describe complex processes such as heat conduction, diffusion, filtration and population spread. Explicit, implicit and weighted (Crank–Nicolson) finite difference schemes are constructed for linear and nonlinear equations, and their stability conditions and orders of convergence are analysed. The Thomas (sweep) algorithm and Picard iteration are used for solving the resulting systems. Numerical experiments on a test problem with a known exact solution compare the accuracy and stability of the schemes, and practical recommendations are given.

Article Details

Section

Articles

How to Cite

Saparova Aysanem Ajiniyazovna. (2026). Methods for finding approximate solutions of diffusion-type equations in complex processes using mathematical modeling. Partner Conferences of the International Scientific Journal Research Focus, 1205-1209. https://doi.org/10.66073/ReFocus-Conf/0910247

References

Самарский А.А. Теория разностных схем. – М.: Наука, 1989. – 616 с.

Самарский А.А., Михайлов А.П. Математическое моделирование: Идеи. Методы. Примеры. – М.: Физматлит, 2001. – 320 с.

Crank J., Nicolson P. A practical method for numerical evaluation of solutions of partial differential equations of the heat-conduction type // Proc. Cambridge Philos. Soc. – 1947. – Vol. 43, No. 1. – P. 50–67. DOI: https://doi.org/10.1017/S0305004100023197

Samarskii A.A., Galaktionov V.A., Kurdyumov S.P., Mikhailov A.P. Blow-up in Quasilinear Parabolic Equations. – Berlin: Walter de Gruyter, 1995. – 535 p. DOI: https://doi.org/10.1515/9783110889864

Vázquez J.L. The Porous Medium Equation: Mathematical Theory. – Oxford: Clarendon Press, 2007. – 624 p.

Арипов М. Метод эталонных уравнений для решения нелинейных краевых задач. – Ташкент: Фан, 1988. – 137 с.

Fisher R.A. The wave of advance of advantageous genes // Annals of Eugenics. – 1937. – Vol. 7. – P. 355–369. DOI: https://doi.org/10.1111/j.1469-1809.1937.tb02153.x

Колмогоров А.Н., Петровский И.Г., Пискунов Н.С. Исследование уравнения диффузии, соединенной с возрастанием количества вещества, и его применение к одной биологической проблеме // Бюллетень МГУ. Сер. А. Математика и механика. – 1937. – Т. 1, № 6. – С. 1–26.

Murray J.D. Mathematical Biology I: An Introduction. – 3rd ed. – New York: Springer, 2002. – 551 p. DOI: https://doi.org/10.1007/b98868

LeVeque R.J. Finite Difference Methods for Ordinary and Partial Differential Equations. – Philadelphia: SIAM, 2007. – 341 p. DOI: https://doi.org/10.1137/1.9780898717839

Thomas J.W. Numerical Partial Differential Equations: Finite Difference Methods. – New York: Springer, 1995. – 437 p. DOI: https://doi.org/10.1007/978-1-4899-7278-1